# SDR DALA2021031601473

- Difficulty date: November 22, 2020
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 14,256 hours, 1,299 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3504 DAMAGE ON THE LH IB FLAP TRAILING EDGE UPPER SKIN. CORRECTIVE ACTION: COMPLIED WITH ER/A 588651-14 PERMANENT REPAIR. (1661440)
